# SDR FDEA2018090542343

- Difficulty date: September 4, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: ACA71231
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO EXISTING REPAIR ANGLE FRAME, LONGERON 20L AT STA 535 LEFT HAND FRAME FOUND CHAFFING MARK. EXISTING REPAIR ANGLE FRAME REPAIRED AS PER SRM 53-20-07-2R FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
